Ueber Schnittpunktfiguren ebener algebraischer Curven


Mathematische Annalen (1890)

  • Volume: 36, page 216-229
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Study. "Ueber Schnittpunktfiguren ebener algebraischer Curven." Mathematische Annalen 36 (1890): 216-229. <http://eudml.org/doc/157492>.

author = {Study},
journal = {Mathematische Annalen},
pages = {216-229},
title = {Ueber Schnittpunktfiguren ebener algebraischer Curven},
url = {http://eudml.org/doc/157492},
volume = {36},
year = {1890},

AU - Study
TI - Ueber Schnittpunktfiguren ebener algebraischer Curven
JO - Mathematische Annalen
PY - 1890
VL - 36
SP - 216
EP - 229
UR - http://eudml.org/doc/157492
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.